# SDR HEEA079407

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- Aircraft time: 9,287 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 164A1681
- Part serial: R8792
- Condition: Damaged
- Location: Fuel Boost
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FUEL BOOST PUMP PRODUCING LOW PRESSURE AND LOUD NOISE.
